Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 150, NWS Fort Worth, TX

April 25, 2011Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 2:56 AM CDT for Wise County, Texas. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 2:56 AM CDT (07:56 UTC)
Expired
Apr 25, 2011, 3:45 AM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 2:57 AM CDTHAIL 1Paradise, TX
Apr 25, 3:03 AM CDTHAIL 0.885 E Boonsville, TXNICKEL SIZE HAIL REPORTED AT CR 3673 AND CR 3661
Apr 25, 3:29 AM CDTHAIL 1Rhome, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:43 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1679 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1679 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1811 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.3
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WUUS54 KFWD 250756
SVRFWD
TXC497-250845-
/O.NEW.KFWD.SV.W.0150.110425T0756Z-110425T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
256 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 345 AM CDT

* AT 255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BOONSVILLE...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRIDGEPORT AROUND 300 AM
  COTTONDALE AROUND 305 AM
  BOYD AND DECATUR AROUND 315 AM
  AURORA AROUND 320 AM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3331 9738 3300 9739 3300 9790 3301 9791
      3331 9792
TIME...MOT...LOC 0755Z 268DEG 33KT 3306 9780

$$
4 follow-up statements
504 
WWUS54 KFWD 250810
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT MON APR 25 2011

TXC497-250845-
/O.CON.KFWD.SV.W.0150.000000T0000Z-110425T0845Z/
WISE TX-
310 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHEASTERN WISE COUNTY...

AT 310 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
SOUTH OF COTTONDALE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DECATUR AROUND 315 AM CDT...
  AURORA AND BOYD AROUND 320 AM CDT...
  RHOME AROUND 325 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3331 9738 3300 9739 3300 9785 3311 9778
      3331 9763
TIME...MOT...LOC 0810Z 268DEG 33KT 3303 9765

$$
178 
WWUS54 KFWD 250820
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 AM CDT MON APR 25 2011

TXC497-250845-
/O.CON.KFWD.SV.W.0150.000000T0000Z-110425T0845Z/
WISE TX-
320 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHEASTERN WISE COUNTY...

AT 320 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
SOUTHWEST OF BOYD...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RHOME AROUND 325 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3331 9738 3300 9739 3300 9773 3314 9765
      3331 9752
TIME...MOT...LOC 0820Z 270DEG 34KT 3304 9754

$$
671 
WWUS54 KFWD 250832
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT MON APR 25 2011

TXC497-250845-
/O.CON.KFWD.SV.W.0150.000000T0000Z-110425T0845Z/
WISE TX-
332 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHEASTERN WISE COUNTY...

AT 332 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
RHOME...MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3331 9738 3300 9739 3300 9762 3306 9755
      3326 9745
TIME...MOT...LOC 0832Z 270DEG 34KT 3305 9741

$$
525 
WWUS54 KFWD 250844
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 AM CDT MON APR 25 2011

TXC497-250853-
/O.EXP.KFWD.SV.W.0150.000000T0000Z-110425T0845Z/
WISE TX-
344 AM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WISE COUNTY
EXPIRES AT 345 AM CDT...

AT 343 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA. THEREFORE THE WARNING FOR WISE COUNTY WILL BE 
ALLOWED TO EXPIRE AT 345 AM CDT.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THUNDERSTORMS NEAR RHOME IN SOUTHEAST WISE 
COUNTY. MOVEMENT WAS EAST AT 35 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3331 9738 3300 9739 3300 9762 3306 9755
      3326 9745
TIME...MOT...LOC 0843Z 270DEG 34KT 3305 9729

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:53 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 25, 12:53 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 AM CDT MON APR 25 2011

.AVIATION...
MAIN AVIATION WEATHER CONCERN WILL BE THE TIMING OF THUNDERSTORMS
AT THE METROPLEX TAF SITES LATER THIS MORNING AND THE TIMING OF
MVFR CEILINGS. EXPECT THE LINE OF STORMS WEST OF THE REGION TO
BECOME MORE OF A SOLID LINE AS IT MOVE EAST ACROSS NORTH TEXAS.
LINEAR EXTRAPOLATION BRINGS THE LINE TO THE METROPLEX SITES
AROUND 9 OR 10Z. STORMS SHOULD MOVE EAST OF THE TAF SITES BY 14Z
WITH ANOTHER CHANCE FOR STORMS LATER THIS AFTERNOON WITH THE
ARRIVAL OF THE DRY LINE.

MVFR CEILINGS CONTINUE TO FORM OVER SOUTH TEXAS AND THE HILL
COUNTRY EARLY THIS MORNING WITH THE DEVELOPMENT OF A 40+ KNOT LOW
LEVEL JET. MVFR CEILINGS SHOULD REACH WACO BY 09Z AND THE METRO TAF
SITES ABOUT AN HOUR LATER. CEILINGS WILL LIFT AND SCATTER OUT
BEFORE MIDDAY MONDAY.

A SOUTH WIND AROUND 15 KNOTS SUSTAINED OVERNIGHT WITH SOME HIGHER
GUSTS WILL INCREASE MONDAY AFTERNOON TO AROUND 18 KNOTS WITH SOME
GUSTS NEAR 30 KNOTS AS SURFACE LOW PRESSURE DEEPENS IN WEST TEXAS.
A COLD FRONT WILL MOVE ACROSS THE REGION MONDAY NIGHT/TUESDAY
MORNING WITH A WIND SHIFT TO NORTHWEST EXPECTED AROUND 08Z.

79

&&

.UPDATE...
WILL ISSUE A QUICK UPDATE FOR THE NEW SEVERE THUNDERSTORM WATCH
VALID UNTIL 5 AM. EXPECT SCATTERED STRONG TO SEVERE STORMS TO
CONTINUE OVERNIGHT AS ENERGY FROM AN APPROACHING SHORT WAVE
INCREASES ACROSS THE REGION AND INTERACTS WITH A MOIST AND ALREADY
UNSTABLE ATMOSPHERE. NO OTHER MAJOR CHANGES EXPECTED WITH THIS UPDATE.

79

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT SUN APR 24 2011/
A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE EXTREME NORTHWESTERN
CORNER OF THE FORECAST AREA THIS AFTERNOON. THE FRONT EXTENDED
FROM JUST SOUTH OF ABILENE...TO NORTH OF BRECKENRIDGE AND BOWIE
AS OF 20Z. THUNDERSTORMS HAVE FIRED UP ALONG THIS BOUNDARY AND
ADDITIONAL DEVELOPMENT IS LIKELY THROUGH THIS EVENING. THIS
ACTIVITY WILL SPREAD ACROSS NORTH TEXAS THROUGH THIS EVENING.
GIVEN THE STRONG CAPES...STEEP MID LEVEL LAPSE RATES...EXPECT
SOME SEVERE THUNDERSTORMS THROUGH THIS EVENING WITH VERY LARGE
HAIL AND DAMAGING WINDS. SHEAR SHOULD BE SUFFICIENT FOR SOME
SUPERCELLS WITH THE POTENTIAL FOR A FEW TORNADOES. THERE WILL
ALSO BE THE POTENTIAL FOR FLASH FLOODING WHERE WE SEE TRAINING.
ALTHOUGH WE DID NOT ISSUE A FLASH FLOOD WATCH...HAVE MENTIONED
THE POTENTIAL FOR FLASH FLOODING IN AREAS THAT SEE SOME
THUNDERSTORM TRAINING THIS AFTERNOON AND TONIGHT.

WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN BOTH
MONDAY AND TUESDAY...AS A DRY LINE PUSHES EAST INTO NORTH TEXAS
MONDAY...AND A COLD FRONT MOVES INTO NORTH TEXAS TUESDAY. THERE
MAY BE SOME LOW RAIN CHANCES IN THE EXTREME NORTHEAST WEDNESDAY
AS A SHORTWAVE MOVES ACROSS OKLAHOMA INTO ARKANSAS. FOR NOW HAVE
JUST PLACED 10 PERCENT POPS. BY WEDNESDAY NIGHT...THE MAIN UPPER
LEVEL TROUGH WILL MOVE EAST...AND WE WILL SEE DRY WEATHER FOR
WEDNESDAY NIGHT THROUGH FRIDAY. ANOTHER UPPER TROUGH WILL MOVE
FROM THE PACIFIC NORTHWEST ACROSS THE NORTHERN PLAINS NEXT
WEEKEND. THIS WILL BRING A FRONT THROUGH BUT RAIN CHANCES LOOK
LOW AND HAVE OPTED NOT TO MENTION RAIN CHANCES AT THIS TIME.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  84  62  76  54 /  20  20  30  10   5
WACO, TX              66  89  64  84  50 /  20  20  20   5   5
PARIS, TX             62  79  61  68  48 /  40  30  50  10   5
DENTON, TX            58  81  56  76  49 /  20  20  30  10   5
MCKINNEY, TX          62  79  59  74  48 /  30  20  40  10   5
DALLAS, TX            65  83  62  75  54 /  20  20  30  10   5
TERRELL, TX           66  82  62  75  49 /  30  30  40  10   5
CORSICANA, TX         67  86  64  80  52 /  30  30  30  10   5
TEMPLE, TX            67  91  62  83  50 /  20  20  20   5   5
MINERAL WELLS, TX     58  85  53  76  48 /  10  10  20   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS
EVENING FOR TXZ100-101-115-116-129-130-141>143.

&&

79/79
Hazardous weather outlook, Apr 24, 7:53 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
753 PM CDT SUN APR 24 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
753 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS...BUT AREAS NORTH OF A COMANCHE...CLEBURNE...TO CANTON LINE
WILL SEE THE BEST CHANCES. FREQUENT LIGHTNING...LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH THE
THUNDERSTORMS. AREAS THAT SAW SOAKING RAINS YESTERDAY MAY
EXPERIENCE WATER ISSUES RANGING FROM NUISANCE PONDING TO FLASH
FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORM CHANCES CONTINUE MONDAY AND TUESDAY...MAINLY EAST OF
INTERSTATE 35. SEVERE WEATHER WILL ONCE AGAIN BE POSSIBLE...
ESPECIALLY BETWEEN THE HOURS OF 3 PM AND MIDNIGHT EACH DAY.

THE DRY LINE MAY REACH THE I-35 CORRIDOR MONDAY AND TUESDAY...
RESULTING IN STRONG WEST WINDS AND RELATIVE HUMIDITY VALUES AS
LOW AS 20 PERCENT ACROSS WESTERN PORTIONS OF NORTH TEXAS. THIS
WILL POSSIBLY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THIS
REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THROUGH THE EVENING NORTH OF A
COMANCE...CLEBURNE TO CANTON LINE.

In the hours before

Local storm report, Apr 25, 12:19 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     COOPER                  33.37N  95.68W
04/24/2011                   DELTA              TX   LAW ENFORCEMENT

            IN COOPER, TREES DOWN AT WEST TERRELL AND 4TH STREET.
            POWER LINES ALSO DOWN IN COOPER.
Local storm report, Apr 25, 12:34 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 AM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     HAIL             15 NNW HAMILTON         31.90N  98.22W
04/25/2011  E1.75 INCH       COMANCHE           TX   AMATEUR RADIO

            GOLF BALL SIZE HAIL REPORTED IN CARLTON
Special weather statement, Apr 25, 2:00 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
200 AM CDT MON APR 25 2011

TXZ141-250730-
COMANCHE TX-
200 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL COMANCHE COUNTY

AT 200 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTH OF EARLY...MOVING EAST AT 35 MPH.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR PARTS OF COMANCHE COUNTY. LARGE HAIL WOULD
BE THE PRIMARY SEVERE WEATHER THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3206 9858 3184 9861 3186 9879 3199 9888
      3207 9892 3208 9892
TIME...MOT...LOC 0700Z 275DEG 30KT 3199 9903
Special weather statement, Apr 25, 2:07 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 AM CDT MON APR 25 2011

TXZ116-117-250730-
PALO PINTO TX-PARKER TX-
207 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL PALO PINTO COUNTY
  CENTRAL PARKER COUNTY

AT 207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF MINERAL WELLS...MOVING EAST
AT 40 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3284 9777 3262 9772 3256 9824 3273 9828
TIME...MOT...LOC 0707Z 256DEG 37KT 3266 9815
Special weather statement, Apr 25, 2:29 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 AM CDT MON APR 25 2011

TXZ141-250800-
COMANCHE TX-
229 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COMANCHE COUNTY

AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES WEST OF COMANCHE...MOVING EAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE AND DE LEON.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3211 9887 3219 9850 3217 9849 3184 9846
      3191 9882 3209 9892
TIME...MOT...LOC 0730Z 267DEG 30KT 3198 9882
Special weather statement, Apr 25, 2:40 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT MON APR 25 2011

TXZ092-250815-
COOKE TX-
240 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COOKE COUNTY

AT 240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 17 MILES WEST OF
GAINESVILLE...MOVING EAST AT 50 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3389 9719 3384 9717 3383 9720 3377 9719
      3374 9717 3373 9712 3365 9708 3350 9748
      3384 9747 3384 9745 3383 9742 3383 9739
      3386 9734
TIME...MOT...LOC 0740Z 248DEG 45KT 3368 9743

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:10 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson, Tarrant50 min
Apr 24, 7:16 PM CDTSpecial Weather StatementFWDDallas29 min
Apr 24, 7:21 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens39 min
Apr 24, 7:30 PM CDTSpecial Weather StatementFWDDallas30 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Hood, Palo Pinto, Parker62 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt42 min
Apr 24, 8:25 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Fannin, Hunt, Lamar50 min
Apr 24, 8:43 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Tarrant62 min
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 24, 8:49 PM CDTSpecial Weather StatementFWDLamar26 min
Apr 24, 9:16 PM CDTSpecial Weather StatementFWDLamar29 min
Apr 24, 9:22 PM CDTTornado WarningFWDComanche, Eastland38 min
Apr 24, 9:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 24, 9:36 PM CDTAreal Flood AdvisoryFWDLamar3 hr
Apr 24, 9:41 PM CDTSevere Thunderstorm WarningFWDHood, Parker34 min
Apr 24, 9:57 PM CDTSevere Thunderstorm WarningFWDComanche48 min
Apr 24, 10:15 PM CDTSpecial Weather StatementFWDJack, Palo Pinto30 min
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningFWDComanche, Erath38 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningFWDComanche50 min
Apr 24, 10:27 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall48 min
Apr 24, 10:31 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
Apr 24, 10:37 PM CDTSpecial Weather StatementFWDJack23 min
Apr 24, 10:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningFWDComanche64 min
Apr 24, 11:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt61 min
Apr 24, 11:28 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementFWDYoung27 min
Apr 25, 12:26 AM CDTSevere Thunderstorm WarningFWDYoung49 min
Apr 25, 12:58 AM CDTSevere Thunderstorm WarningFWDHamilton47 min
Apr 25, 1:13 AM CDTSevere Thunderstorm WarningFWDJack, Stephens, Young62 min
Apr 25, 1:56 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise64 min
Apr 25, 2:00 AM CDTSpecial Weather StatementFWDComanche30 min
Apr 25, 2:07 AM CDTSpecial Weather StatementFWDParker23 min
Apr 25, 2:23 AM CDTSevere Thunderstorm WarningFWDParker37 min
Apr 25, 2:29 AM CDTSpecial Weather StatementFWDComanche31 min
Apr 25, 2:40 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 25, 3:02 AM CDTSpecial Weather StatementFWDTarrant28 min
Apr 25, 3:12 AM CDTSpecial Weather StatementFWDHood33 min
Apr 25, 3:17 AM CDTSpecial Weather StatementFWDGrayson28 min
Apr 25, 3:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant54 min
Apr 25, 4:14 AM CDTSpecial Weather StatementFWDLamar31 min
Apr 25, 4:16 AM CDTSpecial Weather StatementFWDTarrant29 min
Apr 25, 4:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 25, 4:39 AM CDTSpecial Weather StatementFWDJohnson36 min
Apr 25, 4:40 AM CDTSevere Thunderstorm WarningFWDDallas40 min
Apr 25, 5:02 AM CDTSpecial Weather StatementFWDEllis28 min
Apr 25, 5:32 AM CDTSpecial Weather StatementFWDKaufman28 min
Apr 25, 6:08 AM CDTSpecial Weather StatementFWDRains37 min
Apr 25, 10:32 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall58 min
Apr 25, 10:54 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
Apr 25, 11:00 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 25, 11:13 AM CDTSpecial Weather StatementFWDEllis32 min
Apr 25, 11:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 25, 12:06 PM CDTSpecial Weather StatementFWDRockwall24 min
Apr 25, 12:23 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt, Lamar37 min
Apr 25, 12:28 PM CDTSpecial Weather StatementFWDRains32 min
Apr 25, 12:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 25, 12:58 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains62 min
Apr 25, 1:12 PM CDTFlash Flood WarningFWDDelta, Lamar2 hr
Apr 25, 1:13 PM CDTSpecial Weather StatementFWDErath32 min
Apr 25, 1:19 PM CDTSevere Thunderstorm WarningFWDErath56 min
Apr 25, 1:25 PM CDTSevere Thunderstorm WarningFWDCooke, Montague65 min
Apr 25, 1:32 PM CDTSpecial Weather StatementFWDLamar28 min
Apr 25, 1:43 PM CDTSpecial Weather StatementFWDFreestone32 min
Apr 25, 1:47 PM CDTSevere Thunderstorm WarningFWDCooke, Montague58 min
Apr 25, 1:48 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell57 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningFWDWise56 min
Apr 25, 1:53 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro67 min
Apr 25, 1:56 PM CDTTornado WarningFWDErath, Hood, Somervell49 min
Apr 25, 2:06 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 2:14 PM CDTSpecial Weather StatementFWDVan Zandt31 min
Apr 25, 2:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone42 min
Apr 25, 2:28 PM CDTSevere Thunderstorm WarningFWDDenton62 min
Apr 25, 2:31 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson59 min
Apr 25, 2:38 PM CDTTornado WarningFWDBosque, Hill, Hood, Johnson, Somervell52 min
Apr 25, 2:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson33 min
Apr 25, 3:00 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone45 min
Apr 25, 3:20 PM CDTTornado WarningFWDAnderson40 min
Apr 25, 3:27 PM CDTTornado WarningFWDBosque, Hill, Johnson, Somervell48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.